# SDR DALA2023040302520

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N936DU
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,360 hours, 11,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2695742) DURING INSPECTION FOUND L2 DOOR SILL SCUFF PLATE SUPPORT Z ANGLE TOP SURFACE CORRODED BS 950 -966. LBL50. REPAIRED SUPPORT Z ANGLE IAW ERA 606528-14 REV ORIGINAL.
